# SDR AU960673

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 353395
- Condition: Failed
- Location: Rt  Engine Cyl
- Component: Cont, IO360HB
- Stage of operation: CL
- Nature of condition: E, K, B
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE NO2 CYLINDER HAD NIL COMPRESSION - LOSS OF OIL QUANTITY AND PRESSURE - METAL CONTAMINATION OF OIL FILTER
